Apr 10, 2006
What are the chances that you would happen to be online as I wrote?! I feel I really should have just shelled out the $800. & chalked it up to experience, but my Dr. seemed to feel, with my particular labs & history, the reyataz substitute would not be an issue for a few days. You can bet THIS won't happen again....
| Response from Dr. Young
Chalk it up to experience-- it is good to be introspective and trouble shoot the situation. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Sore On Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Vomiting After Getting A Tattoo Worried I Have HIV
- White Spots After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.